# SDR SWAA2023072559100

- Difficulty date: June 14, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND RBL24.82 AT PASSENGER CABIN 2023-394466<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[02] REPLACED REPAIR SUPPORT ANGLE AND FASTENERS LOCATED BS695 AND RBL24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110 REV: A SHEET 6.;[03] CORRECTED STEP 2. REPLACED REPAIR SUPPORT ANGLE AND FASTENERS LOCATED BS695 AND RBL24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110 REV: A SHEET 6. SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTED STEP 3 AND 4. REPLACED REPAIR SUPPORT ANGLE AND FASTENERS LOCATED BS695 AND RBL24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110 REV: A SHEET 6. SEE INDIVIDUAL SIGNOFFS BELOW;[05] CERTIFIED STEP 4 COMPLETED  RII
